# SDR UIEA2019102865793

- Difficulty date: October 26, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,489 hours, 21,514 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR WAS FLASHING.( COMPLETED FUNCTION TEST IAW AMM 34-43-00, OPS CHECK GOOD AND NO FAULTS FOUND.  )
